Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 105, NWS North Platte, NE

May 26, 2012Holt County, Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 26, 2012, 6:08 PM CDT for Holt County, Wheeler County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2012, 6:08 PM CDT (23:08 UTC)
Expired
May 26, 2012, 6:59 PM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Holt County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 172 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 4:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1664 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 352 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1664 J/kg
Mixed-layer CIN
-396 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
352 m²/s²
0-3 km storm-relative helicity
440 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS53 KLBF 262308
SVRLBF
NEC089-183-270015-
/O.NEW.KLBF.SV.W.0105.120526T2308Z-120527T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM CDT SAT MAY 26 2012

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 715 PM CDT

* AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED 7 MILES NORTHWEST OF BARTLETT...OR 26 MILES NORTHEAST OF
  BURWELL...AND MOVING NORTH AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FOUR CORNERS...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...EWING...
  INMAN...PAGE AND HIGHWAY 281 MILE MARKER 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4176 9845 4179 9876 4186 9876 4274 9852
      4269 9830 4228 9829
TIME...MOT...LOC 2308Z 197DEG 38KT 4198 9865
WIND...HAIL 70MPH 1.50IN

$$

SPRINGER
3 follow-up statements
011 
WWUS53 KLBF 262339
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT SAT MAY 26 2012

NEC089-183-270015-
/O.CON.KLBF.SV.W.0105.000000T0000Z-120527T0015Z/
HOLT NE-WHEELER NE-
639 PM CDT SAT MAY 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER AND
EASTERN HOLT COUNTIES UNTIL 715 PM CDT...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
MILES SOUTH OF INMAN...OR 13 MILES SOUTHEAST OF ONEILL...MOVING NORTH
AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  INMAN AND PAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4176 9845 4179 9876 4186 9876 4274 9852
      4269 9830 4228 9829
TIME...MOT...LOC 2339Z 201DEG 35KT 4233 9848
WIND...HAIL 70MPH 1.00IN

$$

SPRINGER
801 
WWUS53 KLBF 262349
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT SAT MAY 26 2012

NEC183-262359-
/O.CAN.KLBF.SV.W.0105.000000T0000Z-120527T0015Z/
WHEELER NE-
649 PM CDT SAT MAY 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR WHEELER COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF WHEELER 
COUNTY. 

LAT...LON 4209 9835 4209 9870 4274 9852 4269 9830
      4228 9829
TIME...MOT...LOC 2349Z 210DEG 31KT 4227 9844

$$

NEC089-270015-
/O.CON.KLBF.SV.W.0105.000000T0000Z-120527T0015Z/
HOLT NE-
649 PM CDT SAT MAY 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HOLT
COUNTY UNTIL 715 PM CDT...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
MILES WEST OF EWING...OR 18 MILES SOUTHEAST OF ONEILL...MOVING
NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  EWING...INMAN AND PAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4209 9835 4209 9870 4274 9852 4269 9830
      4228 9829
TIME...MOT...LOC 2349Z 210DEG 31KT 4227 9844
WIND...HAIL 70MPH 1.00IN

$$

SPRINGER
833 
WWUS53 KLBF 262359
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT SAT MAY 26 2012

NEC089-270008-
/O.CAN.KLBF.SV.W.0105.000000T0000Z-120527T0015Z/
HOLT NE-
659 PM CDT SAT MAY 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOLT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4209 9835 4209 9870 4274 9852 4269 9830
      4228 9829
TIME...MOT...LOC 2358Z 210DEG 31KT 4234 9839

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:35 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 26, 3:35 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT SAT MAY 26 2012

.SYNOPSIS...

    AT 19Z...SURFACE ANALYSIS SHOWED THAT THE WARM FRONT HAD MADE
ITS WAY INTO NORTHEAST NEBRASKA TO NEAR ORD...BROKEN BOW...NORTH
PLATTE AND IMPERIAL. VISIBLE SATELLITE IMAGERY INDICATED A FEW
CUMULUS CLOUDS ALONG THAT BOUNDARY. SATELLITE DERIVED PRECIPITABLE
WATER IMAGERY HAD A PLUME OF 25MM OR GREATER EAST OF A VALENTINE-
NORTH PLATTE LINE. THE SURFACE LAPS DATA INDICATED VERY UNSTABLE
CONDITIONS SOUTH AND EAST OF AN AINSWORTH-THEDFORD-IMPERIAL LINE
WHERE SURFACE BASED CONVECTIVE POTENTIAL WAS AT OR ABOVE 2000J/KG
AND CONVECTIVE INHIBITION WAS AT OR BELOW 60J/KG.
&&

.DISCUSSION...

    THE FIRST CONCERN WITH THIS FORECAST CYCLE IS THE IMMINENT
CONVECTION. THEN...FOR LATER PERIODS...CONVECTION WILL CONTINUE TO
BE A CONCERN. EVEN AS THE UPPER LOW LIFTS NORTH-NORTHEASTWARD INTO
THE NORTHERN STATES AND CANADA SUNDAY AND MONDAY...FAST ZONAL FLOW
DEVELOPS. THIS WILL KEEP AN ACTIVE PATTERN OF UPPER SYSTEMS CROSSING
THE AREA ABOUT EVERY 48 HOURS OR SO. BY DAY FIVE...THERE IS ENOUGH
DIFFERENCE AMONG THE MODELS TO UNDERMINE OUR CONFIDENCE
SIGNIFICANTLY.

.SHORT TERM...TONIGHT THROUGH MONDAY.

    JUDGING FROM THE CURRENT WARM FRONT POSITION...THE NEWLY
DEVELOPING CUMULUS AND THE CONVECTIVE POTENTIAL...THUNDERSTORMS
SHOULD DEVELOP VERY SOON ALONG A BURWELL-BROKEN BOW-IMPERIAL LINE
AND INTENSIFY EXPLOSIVELY. THE HOURLY RAPID-REFRESH REFLECTIVITY
LOOP INDICATES THAT. THE STORMS THAT DO DEVELOP SHOULD THEN MOVE
RAPIDLY TO THE NORTHEAST.

    WIND IS STILL LIKELY TO INCREASE TO ADVISORY LEVELS THIS
AFTERNOON. THEY WILL THEN CONTINUE INTO LATE EVENING.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY.

    BY EARLY TUESDAY...A LEE SIDE SURFACE TROUGH BEGINS TO DEVELOP
AGAIN OVER EASTERN COLORADO AND BRINGS ABOUT A RETURN TO SOUTH TO
SOUTHEAST FLOW INTO WESTERN NEBRASKA BY LATE TUESDAY EVENING. THIS
WOULD RAISE THE PROSPECT OF THUNDERSTORMS IN KANSAS AND NEBRASKA
WEDNESDAY AND WEDNESDAY NIGHT. AS THE TROUGH MAKES ITS WAY
EASTWARD...IT IS POSSIBLE THE SHOWERS AND THUNDERSTORMS WILL
CONTINUE INTO THURSDAY MORNING IN CENTRAL AND NORTH CENTRAL
NEBRASKA. THAT SCENARIO IS AGAIN POSSIBLE FRIDAY AND SATURDAY...
THUS WE WILL HAVE A MENTION OF THUNDERSTORMS FOR SATURDAY.
&&

.AVIATION...

    COMPLEX FORECAST THE NEXT 24 HOURS AS A WARM FRONT LIFTS NORTH
THIS AFTERNOON...WITH A COLD FRONT TO PUSH EAST TONIGHT. AS THE WARM
FRONT LIFTS NORTH...SKIES BECOME MOSTLY CLEAR AND SOUTHERLY WINDS
INCREASE. NORTH OF THE FRONT...LOW STRATUS IS BLANKETING THE
AREA...WHICH INCLUDES THE KVTN TERMINAL. MVFR CIGS WILL SLOWLY LIFT
TO VFR DURING THE LATE AFTERNOON HOURS. ALSO EXPECT ISOLD
THUNDERSTORMS TO DEVELOP IN THE VICINITY OF THE WARM FRONT THIS
AFTERNOON. COVERAGE NOT WARRANTING A MENTION IN THE PREVAILING OR
TEMP FOR THE KLBF TAF...HOW EVER DID MENTION VICINITY. THE ACTIVITY
WILL MOVE NORTH...HOWEVER LOWER CONFIDENCE IN COVERAGE FOR
KVTN...BUT STILL MENTIONED VCSH...BUT NOT TS YET.

    THEN A COLD FRONT WILL TRACK ACROSS THE AREA TONIGHT. THIS WILL
SWITCH WINDS TO THE WEST NORTHWEST. CIGS ARE EXPECTED TO REMAIN VFR
AND LIMITED CHANCE FOR PRECIP UNTIL FRONT GETS FURTHER
EAST...HOWEVER THIS COULD CHANCE DEPENDING ON AFTERNOON CONVECTION
BOUNDARIES THAT DEVELOP.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 4 PM CDT /3 PM MDT/ THIS AFTERNOON TO 11 PM CDT
/10 PM MDT/ THIS EVENING FOR NEZ022-056>059-069>071.
&&

SHORT/LONG TERM...SPRINGER
AVIATION/FIRE...MASEK
Hazardous weather outlook, May 26, 3:25 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
325 PM CDT SAT MAY 26 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-272030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
325 PM CDT SAT MAY 26 2012 /225 PM MDT SAT MAY 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

STRONG SOUTHERLY WINDS WILL EXPAND NORTHWARD ACROSS MUCH OF
SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND CONTINUE INTO THE
EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED. THEN A COLD FRONT WILL SWEEP ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA OVERNIGHT.

THIS EVENING AND OVERNIGHT WILL BE A CHANCE FOR ISOLATED TO
SCATTERED THUNDERSTORMS. THERE IS A SLIGHT RISK THAT THESE
THUNDERSTORMS WILL BE SEVERE. THE MAIN THREAT WILL BE LARGE HAIL
AND DAMAGING THUNDERSTORM WINDS...HOWEVER AN ISOLATED TORNADO CAN
NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTH CENTRAL
NEBRASKA SUNDAY AS THE COLD FRONT CONTINUES TO MOVE EAST ACROSS
NORTH CENTRAL NEBRASKA. THE MAIN AREA OF CONCERN IS EAST OF A LINE
FROM ONEILL TO BROKEN BOW. THE MAIN THREAT WITH STORMS WILL BE
LARGE HAIL AND DAMAGING THUNDERSTORM WINDS.

ANOTHER SLOW MOVING SYSTEM WILL MOVE ACROSS THE AREA DURING THE
MIDDLE PART OF THE WEEK. GENERAL THUNDERSTORMS WILL BE POSSIBLE
TUESDAY NIGHT AND WEDNESDAY...LINGERING INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, May 26, 4:41 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 PM CDT SAT MAY 26 2012

NEZ036-059-262230-
LINCOLN NE-MCPHERSON NE-
441 PM CDT SAT MAY 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCPHERSON AND
NORTHWESTERN LINCOLN COUNTIES UNTIL 530 PM CDT...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF DIAMOND BAR LAKE...OR 20
MILES SOUTHWEST OF TRYON...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DIAMOND BAR LAKE...
  SCHNICK LAKE...
  SAND BEACH LAKE...
  HIGHWAY 92 MILE MARKER 200...
  HIGHWAY 97 MILE MARKER 40...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MASEK
Special weather statement, May 26, 5:17 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM CDT SAT MAY 26 2012

NEZ022-023-262245-
GARDEN NE-GRANT NE-
417 PM MDT SAT MAY 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT AND EASTERN
GARDEN COUNTIES UNTIL 445 PM MDT...

AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF DOGTOWN FLATS...OR 14 MILES
NORTHEAST OF OSHKOSH...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOURQUIM HILL...
  DEER LAKE...
  BRITTON LAKE...
  JERRY LAKE...
  KINCAID LAKE...
  DOMINICK LAKE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MASEK
Special weather statement, May 26, 5:49 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 PM CDT SAT MAY 26 2012

NEZ010-028-029-262345-
GARFIELD NE-HOLT NE-WHEELER NE-
549 PM CDT SAT MAY 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...
SOUTHEASTERN HOLT AND EASTERN GARFIELD COUNTIES UNTIL 645 PM CDT...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF ERICSON...OR 18 MILES EAST OF
BURWELL...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS OVER 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BARTLETT...
  FOUR CORNERS...
  GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...
  KNIEVELS CORNER...
  CHAMBERS...
  EWING...
  INMAN...
  EMMET...
  HIGHWAY 281 MILE MARKER 170...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:14 PM CDTSevere Thunderstorm WarningLBFWheeler46 min
May 26, 4:09 AM CDTWind AdvisoryLBFChase, Deuel, Frontier, Garden, Hayes, Keith and 2 more19 hr
May 26, 7:56 AM CDTDense Fog AdvisoryLBFChase, Deuel, Hayes, Keith, Lincoln, Perkins91 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.